# SDR UIEA2021082201834

- Difficulty date: August 21, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 110,103 hours, 22,085 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Sensor
- Part number: 36144081
- Condition: Faulted
- Location: Flow Module
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.  REMOVED AND REPLACED FLOW SENSOR ON FLOW SENSE MODULE IAW AMM 49-53-08. OPS CHECK AND SELF TEST DONE IAW AMM 49-11-00 & 49-61-05. BOTH TESTS GOOD AT THIS TIME. LEAK CHECK GOOD AT THIS TIME.
